MathSciNet Relay Station
MathSciNet bibliographic data
MR1363826 46L55 (54H20)
Giordano, Thierry; Putnam, Ian F.; Skau, Christian F. Topological orbit equivalence and $C^*$-crossed products. J. Reine Angew. Math. 469 (1995), 51–111.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement